Jump to content

Search the Community

Showing results for tags 'eye itching'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. So this is kind of a long and winding story but I really need advice and am not feeling good at all. I have taken Zoloft over the course of approximately the last 15 years. I have only ever taken Zoloft up until this most recent episode. I slowly weened off Zoloft the last time over the course of a year or longer to very tiny doses. Started to feel what I thought was relapse but now looking back was probably withdrawal in July 2020. Restarted Zoloft very small dose on 7/27/2020 and gradually raised to 75mg. Did 75 mg for a week then went back down to 50mg due to adverse reaction where I was for a few weeks then rapidly went down to 25 mg then 12.5 mg over the course of a couple days. Stopped pretty much C/T due to adverse reaction. Got what I know now to be most likely akathisia and Dystonia. From almost the first dose I was up pacing almost all night and day along with what felt to be an allergic reaction severe head and neck pressure, hard time swallowing, jerking out of sleep, felt like I couldn’t move my eyes. Very weird symptoms. I thought well maybe these are just start up side effects but soon realized something wasn’t rightAnd had never felt this before. But at the time I thought I was going crazy so I went to a psychiatrist and they gave me Topamax 25 mg because he thought I was manic even though I have never had any episodes. I took two doses and felt worse so stopped. That was about the same time I quit the Zoloft from 50mg to 12.5mg in a few days. Then I felt even worse the akathisia was even worse so I went to a mental hospital and checked myself inpatient (even though I had never been to a mental hospital before). They prescribed Lexapro 10mg and Risperidone .5mg and 1mg. I only took one dose of 10 mg Lexapro and two doses of Risperidone .5mg and one dose of 1mg all of which made me feel 10x worse. I left the hospital and they said you have akathisia and It will go away sent me home with propranolol and Benadryl each of which I took for about 7-10 days and it didn’t help and only made me feel worse. I was desperate to relieve the feeling so I contacted the psychiatrist and told them that what they gave me at the hospital wasn’t working so they prescribed benztropine. Which I only took for 3 days and didn’t help and made me feel worse. I let the doctor know again and she prescribed mirtazipine and Klonopin. I was too scared to try the mirtazipine since it is an antidepressant but I tried one dose of Klonopin .5mg and it helped a little but I still felt bad. I have also tried several supplements over the course of this time period to help but nothing has. So now I feel like I had an adverse reaction to Zoloft and probably all the other meds and I’m in withdrawal on top of it. I’m scared to try and reinstate the Zoloft since I had such a bad reaction to it which I am still having but I feel like everything is now 10x worse with withdrawal symptoms as well. I am currently not taking anything. The worst of my symptoms are: Severe muscle tightness especially in head and neck (before and after Zoloft) Pressure in head especially forehead (before and after Zoloft) Eyeballs feel like they are rapidly twitching every few minutes (after stopping Zoloft) Around and evening behind eyeballs feel itchy and tingly (after stopping Zoloft) Eyes And eyelids red and itchy (after stopping Zoloft) Pacing nonstop (before and more after Zoloft) Urge to move constantly creepy crawly feeling/electrical sensations (started with Zoloft but getting worse) Muscle pain (mostly after stopping Zoloft) Trouble swallowing (before and after Zoloft) Roof of mouth itches and ears feel full (before and after Zoloft) Chest tingly (after Zoloft) Very tight muscles on the side of neck (before and after Zoloft) Very disoriented and out of it (Before and afternoon zoloft) Spaced out feeling (before and after Zoloft) Feel like memory is gone (before and especially after Zoloft) Cant concentrate (before and especially after Zoloft) Electric zap sensation in my face when falling asleep (Got brain zaps when starting Zoloft but theses sensations feel different after Zoloft) The worst part of it all it the feeling in my eyes. It feels like my actual eyeballs are twitching rapidly every few minutes and they feel itchy and tingly behind and underneath which is really getting to me. The Klonopin helped with some of the other symptoms but doesn’t help with the eye symptoms which is very distressing. It’s like an itch you can’t scratch. Then of course the constant urge to pace and keep moving. I’ve never experienced anything like this before. I know this is very long and complicated but I really need some input and advice. I don’t trust the doctors since they don’t even really believe in withdrawal. I thought I would feel better by now since I haven’t taken the Zoloft for over a month but I feel almost worse in a way. I’m afraid to reinstate because I had such a bad reaction but I feel like I’m stuck between a rock and a hard place because I had an adverse reaction but I seem to also be in withdrawals. I feel like I would have been better off never reinstating the Zoloft back in July. This is a nightmare. Im afraid it will never end! I have been reading the forums here for the last couple months and I just decided I need help. So that’s why I am finally posting. I have read a lot of horror stories on here of people who have this 5, 7, 20 years out. I am so scared. I know everyone is different but I’m still very scared! Any advice would be very much appreciated.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy